# SDR SWAA032577

- Difficulty date: November 21, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 3,516 hours, 1,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: PL2230LH00
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND EEPLS COVERS CRACKED AT ROWS 17, 23, 16, 14, 2, AND 1.  REMOVED AND REPLACED TRACK COVERS PER MM.
